# SDR CALA2024110601036

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 107,951 hours, 14,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT STA. 690 STR. 36REMOVED RIVET REF SRM 51-40-02 BLENDED OUT THE DAMAGE REF SRM 53-00-01-R-8.  REMOVED FASTENERS FOR DOUBLER REPAIR AND REMOVED THE DAMAGED SKIN REF SRM 53-00-01-2R-4 REQUEST NDT OPEN HOLE INSPECTION FOR FASTENERS REMOVED REF. NDT PART 6, 51-00-02 REQUEST NDT INSPECTION FOR DAMAGE CUTOUT AREA REF. NDT PART 6, 51-00-02 ACPD HFEC PER 777 NTM PART 6 51-00-02 ROTO PROBE AND PENCIL PROBE ALL FASNER OPEN HOLES AND DAMAGE CUT-OUT - NO CRKS FOUND MANUFACTURED FILLER 2024-T3 0.090" P.O.# 5352837. REF. SRM 51-00-01-2R-4 REMOVED MORE FASTENERS FOR DOUBLER REPAIR REF SRM 53-00-01-2R-4. REQUEST NDT OPEN HOLE INSPECTION FOR FASTENERS REMOVED REF. NDT PART 6, 51-00-02 MANUFACTURED DOUBLER 2024-T3 0.100" P.O.# 411048330. REF. SRM 51-00-01-2R-4 ACPD HFEC ROTO PROBE ON EXTRA OPEN HOLES- NO CRKS FOUND MANUFACTURED DOUBLER 2024-T3 0.125" P.O.# 3875056330 . REF. SRM 51-00-01-2R-4 CORRECTION ON FILLER 2024-T3 0.090" P.O.#9909645 M&E# 40-0604-3-1566 STARTED TO PICK UP HOLES ON THE DOUBLER AND FILLER REF. SRM 51-00-01-2R-4 ADD EMP:U423354 COMPLETED PICKING UP HOLES ON THE DOUBLER AND FILLER AND STARTED UPSIZING FILED FASTNERS TO THE FINAL SIZE REF. SRM 51-00-01-2R-4. BEGAN TO COUNTERSINK HOLES AND CUT THE REPAIR READY FOR CHAMFER AND STRINGER HOLES NEED TO BE BROUGHT UP TO FINAL SIZE REF SRM 53-00-01-2R-4 ADD EMP:121383 FINAL TRIM THE REPAIR, COUNTERSINK  AND INSTALED REPAIR WASHERS, APPLIED ALODINE AND PRIMER UPDATED ESFR INFO
